The information on this site is not intended or implied to be a substitute for professional medical advice, diagnosis or treatment. Content within the patient forum is user-generated and has not been reviewed by medical professionals. Other sections of the Melanoma Research Foundation website include information that has been reviewed by medical professionals as appropriate. All medical decisions should be made in consultation with your doctor or other qualified medical professional.

Re: Post Interferon

Forums General Melanoma Community Post Interferon Re: Post Interferon

    FertilityDoc
    Participant

      Interferon side effects and recovery are so individualized.  I did much better on the high dose IV interferon but struggled with the 11 months of Sub Q.  I finished my 12 months on June 30th, 2010.  My most prominent symptoms were large leg muscle soreness, graying/thinning of the hair, constipation and mainly bone dead tired.  Post interferon my hair has not come back to normal.  Maybe it is my age at 53.  All the other symptoms had dissapated by 2 weeks afterwards.  There is a life post interferon and I don't miss the injections.  I have a desk job and worked through it.  I don't have to take naps when I come home anymore.

      Hang in there, it gets better,

       

      Kevin

    About the MRF Patient Forum

    The MRF Patient Forum is the oldest and largest online community of people affected by melanoma. It is designed to provide peer support and information to caregivers, patients, family and friends. There is no better place to discuss different parts of your journey with this cancer and find the friends and support resources to make that journey more bearable.

    The information on the forum is open and accessible to everyone. To add a new topic or to post a reply, you must be a registered user. Please note that you will be able to post both topics and replies anonymously even though you are logged in. All posts must abide by MRF posting policies.